A note on pseudo-CM representations and differential galois groups

Nicholas M. Katz, Richard Pink

Research output: Contribution to journalArticle

5 Scopus citations
Original languageEnglish (US)
Pages (from-to)57-65
Number of pages9
JournalDuke Mathematical Journal
Volume54
Issue number1
DOIs
StatePublished - Jun 1987

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A note on pseudo-CM representations and differential galois groups'. Together they form a unique fingerprint.

  • Cite this